RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 1, Pages 23–46 (Mi izv1546)  

This article is cited in 1 scientific paper (total in 1 paper)

The Artin effect in Abelian varieties. II

O. N. Vvedenskii


Abstract: This paper gives a criterion for the occurrence of the Artin effect in Abelian varieties over a base field which is sufficiently large with respect to the variety.
Bibliography: 18 titles.

Full text: PDF file (1709 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 18:1, 19–40

Bibliographic databases:

UDC: 513.6
MSC: Primary 14G25, 14K15; Secondary 14F20, 14L15, 12A90
Received: 12.09.1980

Citation: O. N. Vvedenskii, “The Artin effect in Abelian varieties. II”, Izv. Akad. Nauk SSSR Ser. Mat., 45:1 (1981), 23–46; Math. USSR-Izv., 18:1 (1982), 19–40

Citation in format AMSBIB
\Bibitem{Vve81}
\by O.~N.~Vvedenskii
\paper The Artin effect in Abelian varieties.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 1
\pages 23--46
\mathnet{http://mi.mathnet.ru/izv1546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=607575}
\zmath{https://zbmath.org/?q=an:0514.14019}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 18
\issue 1
\pages 19--40
\crossref{https://doi.org/10.1070/IM1982v018n01ABEH001380}


Linking options:
  • http://mi.mathnet.ru/eng/izv1546
  • http://mi.mathnet.ru/eng/izv/v45/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marc Hindry, Amílcar Pacheco, “An analogue of the Brauer–Siegel theorem for abelian varieties in positive characteristic”, Mosc. Math. J., 16:1 (2016), 45–93  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:111
    Full text:50
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019